MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SENSATION SHORT THROW; SNARE, FLEXIBLE

BOSTON SCIENTIFIC CORPORATION SENSATION SHORT THROW; SNARE, FLEXIBLE
Model Number M00560321
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/18/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that a sensation short throw was used during an intestinal polyps removal procedure performed on (b)(6) 2021.During preparation, the physician unpacked the device but found that the position of the coil and the woven rope became loose, leading the diameter of the coil to become larger.The coil deformed.The procedure was completed with another sensation short throw.There were no patient complications reported as a result of this event.The patient's condition at the conclusion of the procedure was reported to be stable.
 
Additional Manufacturer Narrative
Block h6: problem code a0401 captures the reportable event of loop break.Block h10: the returned sensation short throw was analyzed, and a visual evaluation did not identify any problems and noted that the loop was within specification.A functional evaluation was done and the device was connected to the 10 inch loop fixture and the loop extended and contracted without issues.A continuity test was done and the device passed since the device's electrical resistance was within specification, indicating a proper connection.No other problems with the device were noted.The reported event of loop break could not be confirmed since no problems were noted with the loop upon visual and functional testing and the device passed the continuity test upon return.The product record review confirmed that this is not a new failure type and the risk is anticipated.There was no evidence of a manufacturing issue, design or user issue which could have caused the complaint.Based on the information available and the analysis of the returned device, the code selected as the most probable complaint cause is no problem detected.A review of the manufacturing documentation for this device revealed that no anomalies or deviations related to the event occurred during manufacturing.
 
Event or Problem Description

Brand Name
SENSATION SHORT THROW
Common Device Name
SNARE, FLEXIBLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key11474366
Report Number3005099803-2021-00985
Device Sequence Number3876691
Product Code FDI
UDI-Device Identifier08714729283928
UDI-Public08714729283928
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K131700
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/20/2023
Device Model NumberM00560321
Device Catalogue Number6032
Device Lot Number0025241655
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/29/2021
Initial Date Received by Manufacturer 02/20/2021
Supplement Date Received by Manufacturer04/07/2021
Initial Report FDA Received Date03/12/2021
Supplement Report FDA Received Date04/14/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age56 YR
Patient Weight59